# SDR ASAA2018102626605

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,960 hours, 1,294 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITEM 1. ENG 2 FUEL STRAINER FAULT FUEL STRAINER SNSR GROUNDED - YES. ITEM 2 - DEFERRED. REF ITEM NR 1: PER MEL REQUIREMENT P/R ENG 2 FUEL FILTER PER AMM 73-11-10 PB 401 LEAK CHECK OK.
